MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SIEGE¿ VASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MERIT MEDICAL SYSTEMS INC. SIEGE¿ VASCULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number SVP4-0.021
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges two siege devices were successfully placed in an 8 month old patient.During the procedure the collateral was sized many times and determined to be 3.7mm.After review a 6.5mm siege plug was used alongside a correctly sized terumo progreat.The device was prepped and placed successfully around a curve.Once the device was in a good position it was deployed, good view of the radiopaque markers and lobes was visible.Flow was still noticeable at the two minute mark.After a total of 15 minutes the flow became noticeably sluggish.The second collateral was 2.2mm and a 4.5mm siege plug was used.The device was prepped and placed successfully.After 20 minutes there was no change in the flow through the collateral.The clinician decided to keep the device in and will check on it after some time.No additional patient consequence to report.

Brand Name
SIEGE¿ VASCULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22717356
Report Number1721504-2025-00237
Device Sequence Number13053789
Product Code KRD
UDI-Device Identifier00884450815915
UDI-Public00884450815915
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSVP4-0.021
Device Lot Number204657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown